JournalsifbVol. 19, No. 3pp. 393–415

Some results on anisotropic fractional mean curvature flows

  • Antonin Chambolle

    Ecole Polytechnique, Palaiseau, France
  • Matteo Novaga

    Università di Pisa, Italy
  • Berardo Ruffini

    Université de Montpellier, France
Some results on anisotropic fractional mean curvature flows cover

A subscription is required to access this article.

Abstract

We show the consistency of a threshold dynamics type algorithm for the anisotropic motion by fractional mean curvature, in the presence of a time dependent forcing term. Beside the consistency result, we show that convex sets remain convex during the evolution, and the evolution of a bounded convex set is uniquely defined.

Cite this article

Antonin Chambolle, Matteo Novaga, Berardo Ruffini, Some results on anisotropic fractional mean curvature flows. Interfaces Free Bound. 19 (2017), no. 3, pp. 393–415

DOI 10.4171/IFB/387